# SDR UIEA2018071601487

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/B LOWER SURFACE IS CHAFED BELOW NR 6 SLAT. REMOVED AND REPLACED SKIN PANEL/PLATE BELOW NR 6 SLAT ON LT WING PER SRM 5140-02-06-0.
